# SDR COMA0060858

- Difficulty date: October 24, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 8,301 hours, 8,515 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Part number: 4622
- Part serial: 567
- Condition: Malfunctioned
- Location: Nlg
- Part time: 7,245 hours, 7,183 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING.  REPLACED THE NLG PRIORITY VALVE.
